# SDR CA190527026

- Difficulty date: April 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 39,934 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: 21025K40
- Condition: Burned
- Location: Cockpit Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) A FEW MINUTES AFTER TAKEOFF, THE PILOTS NOTICED AN ELECTRICAL BURNING SMELL. THE PILOTS COMPLETED THE CHECKLIST AND NOTICED THAT THE FUMES SEEMED TO DECREASE AFTER ONE MINUTE. THE PILOTS RETURNED THE AIRCRAFT TO BASE. MAINTENANCE INSPECTED AND FOUND ELECTRICAL FUMES CAME FROM A FAULTY 25-OHM RESISTOR, P/N 210-25K-40, WHICH DIMMED THE CENTRE CABIN LIGHTS. THE RESISTOR WAS FOUND TO BE OVERHEATING AND SMOKING WHEN THE BATTERY OR GROUND POWER WAS ON. THE RESISTOR WAS REMOVED, THE DIM FUNCTION INOP`D, AND THE CABIN LIGHTS FUNCTION TESTED SERVICEABLE ON BRIGHT. (TC# 20190527026)
